# SDR QXEA2013032000635

- Difficulty date: March 20, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 689-714
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25S HAS CORRODED RIVETS AND POSSIBLE CORROSION STA 689-714.6.  REMOVED RIVETS C/T STRINGER, REMOVED LIGHT SURFACE CORROSION IAW SRM 51-21-00-00-02 TOTAL 13 RIVETS SRM 51-42-05-02-01, REV 12 MIN THICKNESS NOTED .045", CONFIRMED CRACK FREE IN AFFECTED AREA REF NTM 51-00-04-910-801, PT 1 AND 51-00-06-910-801, PT 1 REV 8.  STRINGER FOUND TO BE WITHIN LIMITS IAW RD8/4-53-5283, ISSUE 1.  INSTALLED 13 RIVETS IAW SRM 51-42-05-02-01, REV 12.  APPLIED SURFACE PROTECTION TO WORKED AREA IAW SRM 51-25-15-02-01, REV 12. APPLIED CIC TO WORKED AREA IAW AMM 51-25-01-390-801, RV 40. APPLIED EXTERIOR TOPCOAT IAW AMM 51-25-31-370-801, REV 40.  COMPLIED WITH TC RD8/4-53-5283, WO 143401.
